# SDR SRAA970110

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907SJ
- Make and model: Lkheed 382B
- Aircraft serial: 4248
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Condition: Loose
- Location: Nlg Uplock
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AFTER ALL GEAR RETRACTION, NOSE LANDING GEAR WENT UNCOMMANDED TO DOWN AND LOCKED POSITION.  ACCOMPLISHED AIR TURNBACK TO PTY, AIRCRAFT LANDED WITHOUT INCIDENT.  INSPECTED NLG, FOUND EXCESSIVE PLAY IN UPLOCK LUG.  REMOVED AND REPLACED BUSHING IN LUG, OPS CHECKED GOOD ON JACKS IAW LOCKHEED MM CH 32.
